# SDR SIMA20130409006

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 33,553 hours, 30,953 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Defective
- Location: Speed Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4333 THE CREW REPORTED THAT DURING CLIMB ACCELERATING FROM 270KTS TO 300 KTS, A STRONG VIBRATION FELT THROUGH AIRFRAME, W COCKPIT AND THROUGH CONTROL WHEEL.  AS A/C CLIMBED THROUGH APPROX 17,000 VIBRATION SLOWLY DECREASE TO MINIMAL VIBRATION AT CRUISE VIBRATION SLOWLY INCREASED DURING DESENT GETTING STRONGER AS AIRCRAFT DEPRESSURIZED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH VIBRATION DETAIL VISUAL INSPECTION IAW W/C 12-200-01.  FOUND LEFT OUTBOARD SPOILER WITH PLAY FROM ACTUATOR TOP AREA.  REMOVED AND REPLACED THE LEFT SPEED BRAKE ACTUATOR IAW EMB 27-62-02.  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
